# SDR JTK2005F00000

- Difficulty date: October 6, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N58NS
- Make and model: Skrsky S58D
- Aircraft serial: 581453
- Engine: Wright 989C9HE2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Thrust Washer
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENGINE BREATHER STARTED EMITTING SMOKE AS ENGINE CHIP LIGHT CAME ON.  AIRCRAFT LANDED UNDER POWER WITHOUT FURTHER INCIDENT INITIAL INSPECTION INDICATED POSSIBLE MASTER BEARING THRUST WASHER FAILURE. (K)
